# SDR SWIA200718054

- Difficulty date: February 23, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 15,445 hours, 12,636 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Clip
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 484 INBOARD/OUTBOARD CLIPS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW CLIP 601R31171-9 AND 601R-53-41-059-2 TO RT FS 484 AT RBL 27 AND 36 PER CRJ200 SRM 51-42-06 P11 AND 51-42-21 P17.
